Skewness as an explanation of gambling by locally risk averse agents

Cain, M and Peel, D A and Law, D (2002) Skewness as an explanation of gambling by locally risk averse agents. Applied Economics Letters, 9 (15). pp. 1025-1028. ISSN 1350-4851

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Applied Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code: 44746
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:20
Refereed?: Yes
Published?: Published
Last Modified: 15 Feb 2020 02:46
URI: https://eprints.lancs.ac.uk/id/eprint/44746

Actions (login required)

View Item View Item